| Model Number |
806316 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Unspecified Infection (1930); Urinary Tract Infection (2120)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the patient experienced frequent bacterial and urinary tract infections from using the silicone catheter.The patient was reportedly prescribed with antibiotics to treat the infection.
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿sterile, unless package is opened or damaged.".
Event or Problem Description